# SDR RAIA0101008

- Difficulty date: January 12, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,168 hours, 27,231 cycles
- System (JASC): 2436 · DC Regulator
- Part: Control Unit
- Part number: 10200311
- Part serial: 8023053
- Condition: Failed
- Location: Nr2 Generator
- Part time: 22,419 hours, 22,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7158-STL- DURING CRUISE NR 2 DC GENERATOR FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 GENERATOR CONTROL UNIT IAW ATR42 MAINTENANCE MANUAL.
